A tauberian condition and skew product flows with applications to integral equations

George R. Sell

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In a recent paper Levin and Shea give sufficient conditions in order that a bounded solution x(t) of an integral equation can be expressed in the form x(t)= ∑ m- ∞ψm(t)ym(t)(t), (E) where {ym} is a sequence of solutions of the limiting equations, {ψm} is a "ψ sequence" and η(t) → 0 as t → ∞. In this paper we show that the expansion (E) is really a consequence of a topological-dynamical principle when one views the solutions of the integral equation as generating a semiflow in the sense of Miller and Sell.

Original languageEnglish (US)
Pages (from-to)388-396
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume43
Issue number2
DOIs
StatePublished - Aug 1973

Fingerprint Dive into the research topics of 'A tauberian condition and skew product flows with applications to integral equations'. Together they form a unique fingerprint.

Cite this